Alert archive / Arkansas / Tornado Warnings in 2009

Tornado Warning 41, NWS Little Rock, AR

August 5, 2009Lonoke County, Prairie County, White County, Arkansas

NWS Little Rock, AR issued this tornado warning at Aug 5, 2009, 3:48 AM CDT for Lonoke County, Prairie County, White County, Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2009, 3:48 AM CDT (08:48 UTC)
Expired
Aug 5, 2009, 4:30 AM CDT
In force
42 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Lonoke County, AR, Prairie County, AR, White County, AR

The radar

The Little Rock radar (KLZK), 49 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 8.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2009-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2009-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2116 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1606 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 050848
TORLZK
ARC085-117-145-050930-
/O.NEW.KLZK.TO.W.0041.090805T0848Z-090805T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
348 AM CDT WED AUG 5 2009

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN LONOKE COUNTY IN CENTRAL ARKANSAS
  NORTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS
  SOUTH CENTRAL WHITE COUNTY IN CENTRAL ARKANSAS

* UNTIL 430 AM CDT

* AT 347 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTH OF
  MCRAE...MOVING SOUTH AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEEBE...
  MCRAE...
  WARD...
  OLD AUSTIN...
  LONOKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

&&

LAT...LON 3471 9145 3469 9208 3526 9198 3529 9174
TIME...MOT...LOC 0847Z 359DEG 43KT 3519 9186

$$
62
1 follow-up statement
000 
WWUS54 KLZK 050912
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
412 AM CDT WED AUG 5 2009

ARC085-117-145-050930-
/O.CON.KLZK.TO.W.0041.000000T0000Z-090805T0930Z/
LONOKE AR-PRAIRIE AR-WHITE AR-
412 AM CDT WED AUG 5 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR SOUTH
CENTRAL WHITE...NORTHERN PRAIRIE AND NORTHERN LONOKE COUNTIES...

AT 408 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES WEST OF HICKORY
PLAINS...MOVING SOUTH AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CARLISLE...LONOKE...FAIRVIEW AND HAZEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 80 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

&&

LAT...LON 3508 9201 3514 9166 3471 9145 3469 9208
TIME...MOT...LOC 0912Z 356DEG 37KT 3492 9183

$$
62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Aug 5, 3:40 AM CDT, 8 minutes earlier.

Area forecast discussion, Aug 5, 3:40 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
340 AM CDT WED AUG 5 2009

.SHORT TERM...TODAY THROUGH SATURDAY

COMPLEX OF SHOWERS AND THUNDERSTORMS ONGOING ACROSS NORTHERN
ARKANSAS INTO SE TN EARLY THIS MORNING. THIS COMPLEX WILL CONTINUE
TO EXPAND S ACROSS NORTHERN AR THIS MORNING AS OUTFLOW BOUNDARY
OVERCOMES CAP IN PLACE AS IT SURGES SW INTO MOIST UNSTABLE AIR
ACROSS CENTRAL AR. THE WESTWARD DEVELOPMENT OF THE COMPLEX SHOULD
BEGIN TO SLOW AS THE OUTFLOW GETS FURTHER AHEAD OF THE SHOWER AND
THUNDERSTORM ACTIVITY AND ENCOUNTERS MORE SUBSTANTIAL CIN ACROSS THE
W AND SW AR. OVERALL COVERAGE SHOULD ALSO BEGIN TO WEAKEN BY SUNRISE
AS SUBSIDENCE INCREASES BEHIND THE UPPER WAVE AS IT MOVES E OVER THE
APPALACHIANS.

WILL EXPECT SHOWERS AND THUNDERSTORMS TO REDEVELOP THIS AFTERNOON AS
INSTABILITY INCREASES WITH TEMPS IN THE MID 90S AND DEWPOINTS IN THE
LOW TO MID 70S. THE QUESTION WILL BE WHERE THE REDEVELOPMENT WILL
OCCUR AS THIS WILL BE HIGHLY DEPENDENT ON WHERE REMNANT OUTFLOW
BOUNDARIES RESIDE THIS AFTERNOON. LOOKS LIKE REDEVELOPMENT WILL OCCUR
OVER CENTRAL PORTIONS OF THE STATE...WITH ISOLATED DEVELOPMENT
FURTHER S AND W ALSO POSSIBLE. HAVE CHANCE POPS THIS MORNING OVER
THE NE THIRD OF THE STATE. THIS AFTERNOON...KEEP CHANCE POPS ACROSS
CENTRAL AR...WITH THE REST OF THE CWA IN SLIGHT CHANCE POPS FOR
ISOLATED DEVELOPMENT.

KEEP SLIGHT CHANCE POPS THROUGH THURSDAY MORNING BEFORE THE UPPER
RIDGE AXIS MOVES OVERHEAD THURSDAY INTO FRIDAY...SUPPRESSING
WIDESPREAD CONVECTION. WON/T RULE OUT ANY ISOLATED SHOWER/STORM
ACTIVITY THURSDAY AFTERNOON...BUT SHOULD BE FAIRLY ISOLATED IF
DEVELOPMENT OCCURS. TEMPERATURES WILL BE IN THE MID TO UPPER 90S
THURSDAY...WARMING TO THE UPPER 90S FRIDAY. WILL HAVE TO MONITOR
HEAT INDEX VALUES THURSDAY AND FRIDAY AS HEAT INDICES RISE TO THE
100 TO 105 RANGE THURSDAY. FRIDAY...COULD SEE HEAT INDICES RISE
ABOVE 105 FOR A COUPLE HRS IN THE AFTERNOON...SO WILL HAVE TO
CONSIDER A HEAT ADV FRIDAY IF CURRENT TRENDS CONTINUE. TEMPERATURES
WILL COOL SLIGHTLY SATURDAY AS THE UPPER RIDGE PUSHES EAST OVER THE
SE CONUS...WITH HIGHS MAINLY IN THE MID 90S. OVERNIGHT LOWS THROUGH
THE WEEK WILL CONTINUE MAINLY IN THE 70S...WITH A FEW UPPER 60S
ACROSS NORTHERN COUNTIES POSSIBLE.

&&

.LONG TERM...SATURDAY NIGHT THROUGH TUESDAY

UPPER RIDGE WILL BE OVER THE SOUTHEASTERN CONUS. SEVERAL
DISTURBANCES WILL MOVE THROUGH IN THE MEAN FLOW ALONG THE WESTERN
PERIPHERY OF THE HIGH. THESE WILL ALLOW A CHANCE OF SHOWERS AND
THUNDERSTORMS THROUGH THE PERIOD...THOUGH CONVECTION WILL BE LARGELY
DIURNALLY-DRIVEN. TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE
SEASONAL AVERAGES THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     94  74  92  73 /  30  20  20  10
CAMDEN AR         98  76  99  75 /  20  20  20  10
HARRISON AR       93  73  92  74 /  20  20  20  10
HOT SPRINGS AR    96  76  96  75 /  30  20  20  10
LITTLE ROCK   AR  96  75  95  74 /  30  20  20  10
MONTICELLO AR     96  76  96  75 /  30  20  20  10
MOUNT IDA AR      97  75  96  74 /  20  20  20  10
MOUNTAIN HOME AR  94  73  93  74 /  20  20  20  10
NEWPORT AR        94  74  93  73 /  40  20  20  10
PINE BLUFF AR     96  75  95  74 /  30  20  20  10
RUSSELLVILLE AR   96  75  95  74 /  30  20  20  10
SEARCY AR         94  74  94  73 /  30  20  20  10
STUTTGART AR      95  75  94  74 /  30  20  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...62 / LONG TERM...57
Hazardous weather outlook, Aug 4, 3:45 PM CDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CDT TUE AUG 4 2009

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
345 PM CDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING...OVER PARTS OF NORTH AND NORTHEAST ARKANSAS.
AN UPPER LEVEL WEATHER SYSTEM WILL MOVE THROUGH THE EASTERN TO
SOUTHEASTERN PLAINS AND DEVELOP A FEW STORMS. THE MAIN THREATS WOULD
BE STRONG WINDS AND LARGE HAIL. OTHERWISE...HEAT INDEX VALUES WILL
BE ELEVATED THIS AFTERNOON. DUE TO THE HIGH HUMIDITY READINGS ACROSS
THE STATE...AND THE EXPECTED AFTERNOON TEMPERATURES IN THE 90S...
HEAT INDICES VALUES WILL REACH THE UPPER 90S TO AROUND 105 DEGREES.
WHILE THESE READINGS WILL FALL JUST BELOW HEAT ADVISORY CRITERIA...
EXTRA CAUTION SHOULD BE USED DURING OUTDOOR ACTIVITIES. THIS WOULD
BE A GOOD OPPORTUNITY TO REVIEW HEAT SAFETY RULES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERAL WEAK SYSTEMS WILL MOVE THROUGH THE REGION...ALLOWING FOR
ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS IN PORTIONS
OF THE AREA OVER THE NEXT SEVERAL DAYS. ON WEDNESDAY AFTERNOON AND
EVENING...A STRONGER WAVE WILL MOVE THROUGH. SOME STORMS ASSOCIATED
WITH THIS SYSTEM COULD BECOME STRONG TO SEVERE...AND PRODUCE LARGE
HAIL AND DAMAGING WINDS. AREAS MOST LIKELY TO SEE THE STRONGER
STORMS WOULD BE NORTH OF A LINE FROM HARRISON TO NEWPORT.

THE MOISTURE CONTENT OF THE AIR WILL REMAIN QUITE HIGH IN THE COMING
DAYS...DUE TO THE RECENT RAINS...AND THIS WILL BRING INCREASED
HUMIDITY LEVELS. COMBINED WITH TEMPERATURES IN THE 90S...HEAT INDEX
READINGS WILL REMAIN IN THE UPPER 90S TO AROUND 105 DEGREES. EVEN
THOUGH AFTERNOON HIGHS WILL ONLY BE IN THE MID TO UPPER 90S...
HUMIDITY LEVELS WILL BE VERY HIGH...AND THIS WILL LEAD TO ELEVATED
HEAT INDEX VALUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK
ON CENTRAL ARKANSAS.

57/59

In the hours before

Local storm report, Aug 5, 1:23 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
123 AM CDT WED AUG 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     TSTM WND DMG     2 NE SALEM              36.39N 91.79W
08/05/2009                   FULTON             AR   LAW ENFORCEMENT

            LIMBS WERE BLOWN DOWN ON HIGHWAY 9 NORTH.

&&

57
Special weather statement, Aug 5, 2:31 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
231 AM CDT WED AUG 5 2009

ARZ016-025-050800-
INDEPENDENCE-JACKSON-
231 AM CDT WED AUG 5 2009

...SIGNIFICANT WEATHER ALERT FOR INDEPENDENCE AND JACKSON COUNTIES
UNTIL 300 AM CDT...

AT 230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF TUCKERMAN...MOVING SOUTHEAST
AT 40 MPH.

SMALL HAIL...AND WIND GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH
THIS STORM.

AREAS THAT WILL BE AFFECTED INCLUDE DIAZ...JACKSONPORT...NEWPORT AND
GRUBBS.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING
AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE
TO THE VERY HEAVY RAIN.

62
Special weather statement, Aug 5, 2:58 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
258 AM CDT WED AUG 5 2009

ARZ016-025-050830-
INDEPENDENCE-JACKSON-
258 AM CDT WED AUG 5 2009

...SIGNIFICANT WEATHER ALERT FOR INDEPENDENCE AND JACKSON COUNTIES
UNTIL 330 AM CDT...

AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BATESVILLE TO 8
MILES NORTHEAST OF TUPELO...MOVING SOUTHEAST AT 35 MPH.

SMALL HAIL...AND WIND GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH
THESE STORMS.

AREAS THAT WILL BE AFFECTED INCLUDE NEWARK...JACKSONPORT...NEWPORT...
DIAZ AND GRUBBS.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING
AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE
TO THE VERY HEAVY RAIN.

62
Local storm report, Aug 5, 3:38 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
338 AM CDT WED AUG 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HAIL             CONCORD                 35.66N 91.85W
08/05/2009  E0.75 INCH       CLEBURNE           AR   PUBLIC

0330 AM     TSTM WND DMG     1 W PANGBURN            35.43N 91.86W
08/05/2009                   CLEBURNE           AR   PUBLIC

            LARGE LIMBS WERE BLOWN DOWN...AND WINDS WERE ESTIMATED TO
            BE 70 TO 80 MPH.

&&

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 1:00 AM CDTSevere Thunderstorm WarningLZKFulton, Sharp45 min
Aug 5, 1:30 AM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp30 min
Aug 5, 1:44 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton31 min
Aug 5, 1:59 AM CDTSevere Thunderstorm WarningLZKIndependence, Sharp31 min
Aug 5, 1:59 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion46 min
Aug 5, 2:09 AM CDTFlash Flood WarningLZKFulton3 hr
Aug 5, 2:11 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Sharp34 min
Aug 5, 2:45 AM CDTSevere Thunderstorm WarningLZKBaxter, Stone26 min
Aug 5, 3:14 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Stone, White46 min
Aug 5, 3:18 AM CDTTornado WarningLZKCleburne, Independence, Jackson, White27 min
Aug 5, 3:28 AM CDTTornado WarningLZKCleburne, White32 min
Aug 5, 4:23 AM CDTTornado WarningLZKArkansas, Jefferson, Lonoke, Pulaski36 min
Aug 5, 7:06 AM CDTSevere Thunderstorm WarningLZKPike24 min
Aug 5, 7:26 AM CDTSevere Thunderstorm WarningLZKPike24 min
Aug 5, 7:59 AM CDTSevere Thunderstorm WarningLZKJefferson46 min
Aug 5, 8:10 AM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita50 min
Aug 5, 8:40 AM CDTSevere Thunderstorm WarningLZKJefferson35 min
Aug 5, 3:28 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton62 min
Aug 5, 4:06 PM CDTSevere Thunderstorm WarningLZKLogan, Scott54 min
Aug 5, 4:29 PM CDTFlash Flood WarningLZKLogan, Scott3 hr
Aug 5, 4:47 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell58 min
Aug 5, 5:23 PM CDTSevere Thunderstorm WarningLZKLogan, Yell37 min
Aug 5, 6:00 PM CDTSevere Thunderstorm WarningLZKLogan, Yell60 min
Aug 5, 6:05 PM CDTSevere Thunderstorm WarningLZKLogan40 min

Nearby

Tornado Warnings in Arkansas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.